# SDR AALA202209219991

- Difficulty date: September 19, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N947NN
- Make and model: Boeing 737
- Aircraft serial: 31190
- Aircraft time: 25,360 hours, 10,083 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Plate
- Condition: Unsecure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY DOOR DIFFICULT TO OPEN OR CLOSE, PASSENGER WAS LOCKED IN AFT LAVATORY D. FOUND TOP PLATE OF BIFOLD DOOR LOOSE. TIGHTENED SCREWS AND OPERATIONS CHECKS NORMAL IN ACCORDANCE WITH CMM 25-40-64.
